IJPAM: Volume 78, No. 8 (2012)
CONVEX DOMINATED MAPPINGS
Department of Mathematics
Seosan, Chungnam, 356-706, KOREA
Abstract. In this article we define new -convex and -convex dominated mappings and obtain new Hermite-Hadamard-like type inequalities on the class of these convex dominated mappings.
Received: April 3, 2012
AMS Subject Classification: 26A24, 26A51, 26D15
Key Words and Phrases: -convexity, Hadamard inequality, Hölder inequality
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395